# SDR 99ZZZX996

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 2701 · Control Column Section
- Part: Control Cable
- Condition: Out Of Adj
- Location: Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACCEPTANCE INSPECTION ON NEW CESSNA WITH 8.0 HOURS SINCE MANUFACTURE REVEALED THE PILOTS AND COPILOTS YOKES WERE NOT ALIGNED IN NEUTRAL.  ADJUSTED CABLE TO ALIGN YOKES THAN CHECKED CARRY-THROUGH CABLE TENSION AND FOUND IT ADJUSTED TO 58 POUNDS.  ADJUSTED CABLE TENSION TO 40 PLUS OR MINUS 10 POUNDS AND CHECKED STOPS.  NO FURTHER DEFECTS NOTED.
